Electron. J. Diff. Equ., Vol. 2011 (2011), No. 125, pp. 1-14.

Kwong-Wong-type integral equation on time scales

Baoguo Jia

Consider the second-order nonlinear dynamic equation
where $p(t)$ is the backward jump operator. We obtain a Kwong-Wong-type integral equation, that is: If $x(t)$ is a nonoscillatory solution of the above equation on $[T_0,\infty)$, then the integral equation
 f(x^\sigma(s))}\Delta s
is satisfied for $t\geq T_0$, where $P^\sigma(t)=\int^\infty_{\sigma(t)}p(s)\Delta s$, and $x_h(s)=x(s)+h\mu(s)x^\Delta(s)$. As an application, we show that the superlinear dynamic equation
is oscillatory, under certain conditions.

Submitted July 21, 2011. Published September 29, 2011.
Math Subject Classifications: 34K11, 39A10, 39A99.
Key Words: Nonlinear dynamic equation; integral equation; nonoscillatory solution.

Show me the PDF file (263 KB), TEX file, and other files for this article.

Baoguo Jia
School of Mathematics and Computer Science
Zhongshan University, Guangzhou, 510275, China
email: mcsjbg@mail.sysu.edu.cn

Return to the EJDE web page